# SDR SIMA20130407003

- Difficulty date: April 7, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 23,064 hours, 19,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3983,   AFT CABIN FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 33-50-16. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
